# SDR 95ZZZX2623

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3063F
- Make and model: Cessna 182J
- Aircraft serial: 18257163
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 07516001
- Condition: Pitted
- Location: Firewall Fwd
- Part time: 5,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ENGINE MOUNT PITTED MORE THAN 10 PERCENT OF TUBE THICKNESS IN AREA OF CLOSE PROXIMITY TO THE EXHAUST SYSTEM.  CESSNA PARTS MANUAL DOES NOT LIST EXHAUST DEFLECTOR, HEAT SHIELDS, FOR THIS SERIAL NUMBERED AIRCRAFT.  SUBMITTER SUGGESTS THE USE OF HEAT SHIELDS.
